MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-02
Medical Device Problem Codes Obstruction of Flow (2423); Inappropriate Waveform (2536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6), a ccu rn, called into emergency support program line to requesting assistance for troubleshooting an arterial waveform that had a flat line.He reported the flat line had been reading appropriate hemodynamic numbers and previously had an appropriate ap waveform.(b)(6) stated they had troubleshot the arterial waveform quality by attempting to re-zero the arterial line and had flushed it multiple times.Another team member stated she had aspirated without difficulty.Esp team attempted to get clarification on their troubleshooting steps, however (b)(6) stated that the physician was at the bedside, and he said we were good without an arterial waveform.¿ esp team attempted to explain the importance of an arterial waveform, but a female voice came on the phone and stated that they had a map on the bedside monitor that was good, so they should be fine¿.Esp team explained to (b)(6) and the other team member the importance of the arterial waveform on the iabp.Esp team received second call.(b)(6), a py1 resident and (b)(6) an icu rn, into emergency support program line to requesting assistance with a blank screen on the cs300.She stated that it had just turned off, and we turned it back on, but we cannot see the waveforms¿.(b)(6) stated this was the last pump in the facility.Esp team requested to video chat with (b)(6).Esp team could hear and visualized the balloon inflating/deflating the icon of the cs300.There was an ecg waveform, however there was not a balloon waveform or arterial waveform.Esp team noticed the augmentation level had been decreased to 10%.(b)(6) was unsure the reason it had been decreased and she increased the augmentation back to maximum which revealed an appropriate balloon waveform.Esp team discussed the importance of the arterial waveform with (b)(6), and she was willing to troubleshoot with esp team.Esp team visualized, via videochat, cela aspirate the inner lumen which revealed zero blood return.Esp team explained to (b)(6) that the balloon catheter is clotted and recommended removing the fluid-filled pressurized bag and to place a cap to ensure there would be no future access.(b)(6) did not feel comfortable removing the pressurized fluid-filled bag without reviewing with dr.(b)(6), a cardiologist.She also requested that esp team speak with them since she was unfamiliar with the iabp.Esp team spoke with dr.(b)(6) and explained them that through troubleshooting with (b)(6), it was determined the pump was not providing an arterial waveform due to a clotted inner lumen.Esp team also explained the importance of having an arterial waveform and recommended obtaining an alternate ap source.He understood and stated the plan was for the patient to be transferred to (b)(6) medical center, (b)(6) in the next few minutes.(b)(6) removed the pressurized fluid-filled bag from the inner lumen and placed a note that stated, ¿do not use¿.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Other contact phone number: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected field: g1 (contact office).
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: h6 (type of investigation, investigation findings, investigation conclusions).Additional point of contact: (b)(6).
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6(type of investigation, investigation findings, investigation conclusions), h11.Esp personnel received a call from ccu rn zoti regarding a flat arterial waveform on an iabp.The team reported they had already attempted standard troubleshooting.Despite esp personnel emphasizing the importance of a functional arterial waveform for iabp operation, the bedside physician declined further assistance, and the call ended before product surveillance could be collected.Esp personnel received a second call from meher and cela about a cs300 displaying a blank screen.Through video review, esp personnel identified that low augmentation had masked the balloon waveform, and increasing augmentation restored it.Troubleshooting revealed the arterial lumen was clotted and esp personnel recommended removing the pressurized fluid filled bag and securing the line.After discussion with physican aggarwal, the team followed the recommendation.Esp personnel later obtained product surveillance before the patient was transferred to (b)(6) medical center.Notifications were sent to (b)(6).

Brand Name
LINEAR 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24414434
Report Number2248146-2026-0000718
Device Sequence Number6051945
Product Code DSP
UDI-Device Identifier10607567106571
UDI-Public(01)10607567106571(10)3000440308(17)280107(11)240107
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-02
Device Catalogue Number0684-00-0480-02
Device Lot Number3000440308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2026
Supplement Date Received by Manufacturer03/10/2026
03/15/2026
04/01/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/15/2026
03/15/2026
04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CS300.
Patient Age45 YR
Patient SexMale
Patient Weight92 KG